# SDR R61A201711060873

- Difficulty date: November 6, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2024T3080
- Condition: Corroded
- Location: Zone 100
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION AT FWD WET AREA FLOORBEAM. MAINTENANCE FABRICATED REPAIR DOUBLERS IAW SRM 51-23-04.
